# SDR A6WA201644031

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 32,916 hours, 31,521 cycles
- System (JASC): 5240 · Service Doors
- Part: Plunger
- Condition: Defective
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WOULD NOT OPEN FROM OUTSIDE ACFT.  PLUNGER WOULD NOT POP OUT.
